# SDR COMA0010046

- Difficulty date: March 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- Aircraft time: 25,034 hours, 27,456 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Part serial: 0101
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 4,763 hours, 5,308 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLAP CONTROL FAULT DURING T/O.  REPLACED THE LEFT HAND INBOARD FLAP ACTUATOR.
